# SDR AALA201810299040

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 18,672 hours, 7,450 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM DISPLAYED FOR LAVATORY SMOKE FOR A FEW SECONDS.  NO SMOKE OR ODOR OBSERVED. CIDS SHOWED LAVATORY A SMOKE,  THEN DISPLAYED LAV SMOKE.  TROUBLESHOT IAW TSM 26-17-00.  CLEANED THE SMOKE DETECTOR FILTER,  THE SYSTEM OPS CHECKED SATISFACTORY.
